# SDR HNAA2019072200197

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 48,195 hours, 41,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING ROOT AFT EMERGENCY LIGHT INOP. FIX: R&RD BULB IAW AMM 33-50-10.
